# SDR KBM2001F00003

- Difficulty date: September 21, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARRIEL1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Harness
- Part number: 350A674023
- Condition: Damaged
- Location: Oil Pressure
- Part time: 3,013 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE OIL PRESSURE GAUGE.  SHOWED SUSTAINED INDICATION IN THE PRD-FOUND BROKEN WIRES ADJACENT TO TOP CANNON PLUG.  REPLACED OIL PRESSUE HARNESS.
